MAUDE Adverse Event Report: ETHICON INC. VCL CT UD 8X18IN 3-0 S/A SH CR; SUTURE, ABSORBABLE, SYNTHETIC

ETHICON INC. VCL CT UD 8X18IN 3-0 S/A SH CR; SUTURE, ABSORBABLE, SYNTHETIC
Catalog Number J864D
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Cellulitis (1768)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Attempts have been made to retrieve the device.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.Attempts are being made to obtain the following information.To date no response has been provided.If further details are received at a later date a supplemental medwatch will be sent.What was the name of the initial procedure? what was the date of the initial procedure? what tissue layer was the vicryl suture used on? what was the condition of the tissue when the vicryl suture was used? what post- operative date did the patient present with symptoms? were any cultures taken of the wound and what were the results? how was the diagnosis of cellulitis achieved? what medical intervention was performed for the patient? can you advise if both sutures codes (j864 / j416) were used on each patient? or was one suture used on each patient of either product code j864d or j416h? what are the patient age, gender, weight, other medical conditions? what is the surgeon¿s opinion of the relationship between the vicryl suture and the cellulitis? what other investigations were performed to determine the cause of multiple cases of cellulitis? do you have any suture to return for evaluation? what is the patient¿s current condition?.
 
Event or Problem Description
It was reported that a patient underwent an unknown procedure on an unknown date and suture was used.The patient was diagnosed with cellulitis on an unknown date.The current patient condition is unknown.Additional information has been requested.

Brand Name
VCL CT UD 8X18IN 3-0 S/A SH CR
Common Device Name
SUTURE, ABSORBABLE, SYNTHETIC
Manufacturer (Section D)
ETHICON INC.
p.o. box 151, route 22 west
somerville NJ 08876 0151
MDR Report Key8307583
Report Number2210968-2019-78707
Device Sequence Number16181681
Product Code GAM
UDI-Device Identifier10705031000278
UDI-Public10705031000278
Combination Product (Y/N)N
Initial Reporter StateWY
Initial Reporter CountryUS
PMA/510(K) Number
K022269
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/15/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberJ864D
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/15/2019
Initial Report FDA Received Date02/05/2019
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;